# SDR REXA2022050900821

- Difficulty date: April 14, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 601R3180111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT GAS SPRING SUPPORT  BEAM CRACKED	REMOVED CRACKED PAX DOOR GAS SPRING SUPPORT BEAM AND REPLACED WITH NEW BEAM. REF. CRJ900 SRM 51-42-06-001-001-A01
